Alert archive / Nebraska / Wind Advisories in 2022

Wind Advisory 7, NWS Omaha, NE

April 5, 202225 counties in Nebraska; Harrison County, Monona County, Iowa

NWS Omaha, NE issued this wind advisory at Apr 5, 2022, 3:05 PM CDT for 25 counties in Nebraska; Harrison County, Monona County, Iowa. It took effect at Apr 6, 2022, 3:11 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2022, 3:05 PM CDT (20:05 UTC)
In effect from
Apr 6, 2022, 3:11 AM CDT
Expired
Apr 6, 2022, 7:00 PM CDT
In force
16 hr
Issued by
NWS Omaha, NE
All 27 counties

Harrison County, IA, Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 52 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

486 
WWUS73 KOAX 052005
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
305 PM CDT Tue Apr 5 2022

IAZ043-055-NEZ011-012-015>018-030>034-042>045-050>053-065>067-078-
088-089-060500-
/O.NEW.KOAX.WI.Y.0007.220406T1200Z-220407T0000Z/
Monona-Harrison-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-
Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Saline-Jefferson-
Gage-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, 
Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, 
West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, 
Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, 
Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Crete, Wilber, Fairbury, and Beatrice
305 PM CDT Tue Apr 5 2022

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...From 7 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
190 
WWUS73 KOAX 060524
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1224 AM CDT Wed Apr 6 2022

NEZ011-012-016>018-030-031-061330-
/O.EXT.KOAX.WI.Y.0007.220406T0900Z-220407T0000Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, and Norfolk
1224 AM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT FROM 4 AM EARLY THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Boone, Madison, Wayne, Antelope, Pierce, Knox and 
  Cedar Counties.

* WHEN...From 4 AM early this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ043-055-NEZ015-032>034-042>045-050>053-065>067-078-088-089-
061330-
/O.CON.KOAX.WI.Y.0007.220406T1200Z-220407T0000Z/
Monona-Harrison-Thurston-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-
Saline-Jefferson-Gage-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Pender, Macy, Walthill, Winnebago, 
Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, 
Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, 
Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, 
Lincoln, Plattsmouth, Crete, Wilber, Fairbury, and Beatrice
1224 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

DeWald
311 
WWUS73 KOAX 060811
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
311 AM CDT Wed Apr 6 2022

IAZ043-NEZ015-032>034-042>044-061615-
/O.NEW.KOAX.WI.Y.0008.220407T0600Z-220408T0000Z/
/O.CON.KOAX.WI.Y.0007.220406T1200Z-220407T0000Z/
Monona-Thurston-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, 
Winnebago, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, 
Decatur, Columbus, Schuyler, and Fremont
311 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 35 
  mph with gusts up to 50 mph expected. For the second Wind 
  Advisory, northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...In Nebraska, Thurston, Stanton, Cuming, Burt, Platte, 
  Colfax and Dodge Counties. In Iowa, Monona County.

* WHEN...For the first Wind Advisory, from 7 AM this morning to 
  7 PM CDT this evening. For the second Wind Advisory, from 1 AM 
  to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NEZ011-012-016>018-030-031-061615-
/O.NEW.KOAX.WI.Y.0008.220407T0600Z-220408T0000Z/
/O.EXT.KOAX.WI.Y.0007.220406T0811Z-220407T0000Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, and Norfolk
311 AM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 35 
  mph with gusts up to 50 mph. For the second Wind Advisory, 
  northwest winds 30 to 40 mph with gusts up to 55 mph expected.

* WHERE...Knox, Cedar, Antelope, Pierce, Wayne, Boone and 
  Madison Counties.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 1 AM to 7 PM CDT 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ055-NEZ045-050>053-065>067-078-088-089-061615-
/O.NEW.KOAX.WI.Y.0008.220407T1000Z-220408T0000Z/
/O.CON.KOAX.WI.Y.0007.220406T1200Z-220407T0000Z/
Harrison-Washington-Butler-Saunders-Douglas-Sarpy-Seward-
Lancaster-Cass-Saline-Jefferson-Gage-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Crete, Wilber, Fairbury, and Beatrice
311 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 35 
  mph with gusts up to 45 mph expected. For the second Wind 
  Advisory, northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Nebraska and 
  southwest Iowa.

* WHEN...For the first Wind Advisory, from 7 AM this morning to 
  7 PM CDT this evening. For the second Wind Advisory, from 5 AM 
  to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ056-069-061615-
/O.NEW.KOAX.WI.Y.0008.220407T1000Z-220408T0000Z/
Shelby-Pottawattamie-
Including the cities of Harlan and Council Bluffs
311 AM CDT Wed Apr 6 2022

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Shelby and Pottawattamie Counties.

* WHEN...From 5 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

DeWald
137 
WWUS73 KOAX 061536
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1036 AM CDT Wed Apr 6 2022

IAZ043-NEZ015-032>034-042>044-062345-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.CON.KOAX.WI.Y.0008.220407T0600Z-220408T0000Z/
Monona-Thurston-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, 
Winnebago, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, 
Decatur, Columbus, Schuyler, and Fremont
1036 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 35 
  mph with gusts up to 50 mph. For the second Wind Advisory, 
  northwest winds 30 to 40 mph with gusts up to 55 mph expected.

* WHERE...In Nebraska, Dodge, Colfax, Platte, Stanton, Cuming, 
  Burt and Thurston Counties. In Iowa, Monona County.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 1 AM to 7 PM CDT 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NEZ011-012-016>018-030-031-062345-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.CON.KOAX.WI.Y.0008.220407T0600Z-220408T0000Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, and Norfolk
1036 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT
THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 35 
  mph with gusts up to 50 mph. For the second Wind Advisory, 
  northwest winds 30 to 40 mph with gusts up to 55 mph expected.

* WHERE...Boone, Madison, Wayne, Antelope, Pierce, Knox and 
  Cedar Counties.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 1 AM to 7 PM CDT 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ055-NEZ045-050>053-065>067-078-088-089-062345-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.CON.KOAX.WI.Y.0008.220407T1000Z-220408T0000Z/
Harrison-Washington-Butler-Saunders-Douglas-Sarpy-Seward-
Lancaster-Cass-Saline-Jefferson-Gage-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Crete, Wilber, Fairbury, and Beatrice
1036 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT
THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 30 
  mph with gusts up to 45 mph. For the second Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of east central and southeast Nebraska and 
  southwest Iowa.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 5 AM to 7 PM CDT 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ056-069-062345-
/O.CON.KOAX.WI.Y.0008.220407T1000Z-220408T0000Z/
Shelby-Pottawattamie-
Including the cities of Harlan and Council Bluffs
1036 AM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM CDT
THURSDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Shelby and Pottawattamie Counties.

* WHEN...From 5 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
655 
WWUS73 KOAX 062010
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
310 PM CDT Wed Apr 6 2022

NEZ032-042-043-070415-
/O.CAN.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.NEW.KOAX.HW.W.0001.220407T1200Z-220408T0000Z/
/O.EXT.KOAX.WI.Y.0008.220406T2010Z-220407T1200Z/
Stanton-Platte-Colfax-
Including the cities of Stanton, Columbus, and Schuyler
310 PM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...
...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the High Wind Warning, northwest winds 30 to 40 mph 
  with gusts up to 60 mph expected. For the Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Stanton, Platte and Colfax Counties.

* WHEN...For the High Wind Warning, from 7 AM to 7 PM CDT 
  Thursday. For the Wind Advisory, until 7 AM CDT Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NEZ011-012-016>018-030-031-070415-
/O.CAN.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.NEW.KOAX.HW.W.0001.220407T1200Z-220408T0000Z/
/O.EXT.KOAX.WI.Y.0008.220406T2010Z-220407T1200Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, and Norfolk
310 PM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...
...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the High Wind Warning, northwest winds 30 to 40 mph 
  with gusts up to 60 mph expected. For the Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Knox, Cedar, Antelope, Pierce, Wayne, Boone and 
  Madison Counties.

* WHEN...For the High Wind Warning, from 7 AM to 7 PM CDT 
  Thursday. For the Wind Advisory, until 7 AM CDT Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IAZ055-NEZ045-070415-
/O.CAN.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.EXT.KOAX.WI.Y.0008.220406T2010Z-220408T0000Z/
Harrison-Washington-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
and Blair
310 PM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In Nebraska, Washington County. In Iowa, Harrison 
  County.

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ043-NEZ015-033-034-044-070415-
/O.CAN.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
/O.EXT.KOAX.WI.Y.0008.220406T2010Z-220408T0000Z/
Monona-Thurston-Cuming-Burt-Dodge-
Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, 
Winnebago, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, 
and Fremont
310 PM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...In Nebraska, Dodge, Cuming, Burt and Thurston 
  Counties. In Iowa, Monona County.

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NEZ050>053-065>067-078-088-089-070415-
/O.EXT.KOAX.WI.Y.0008.220407T1200Z-220408T0000Z/
/O.CON.KOAX.WI.Y.0007.000000T0000Z-220407T0000Z/
Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Saline-
Jefferson-Gage-
Including the cities of David City, Wahoo, Ashland, Yutan, Omaha,
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Crete, Wilber, Fairbury, and Beatrice
310 PM CDT Wed Apr 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, northwest winds 25 to 30 
  mph with gusts up to 45 mph. For the second Wind Advisory, 
  northwest winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Saline, Butler, Saunders, Douglas, Sarpy, Gage, 
  Jefferson, Seward, Cass and Lancaster Counties.

* WHEN...For the first Wind Advisory, until 7 PM CDT this 
  evening. For the second Wind Advisory, from 7 AM to 7 PM CDT 
  Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ056-069-070415-
/O.EXT.KOAX.WI.Y.0008.220407T1200Z-220408T0000Z/
Shelby-Pottawattamie-
Including the cities of Harlan and Council Bluffs
310 PM CDT Wed Apr 6 2022

...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Shelby and Pottawattamie Counties.

* WHEN...From 7 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 5, 12:14 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 5, 12:14 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1214 PM CDT Tue Apr 5 2022

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 315 AM CDT Tue Apr 5 2022

Winds will be the primary forecast concern over the next three
days, along with critical fire weather issues today, and finally
scattered precipitation chances next three days too.

Early this morning, a weak wave is pushing through the Midwest,
ahead of a developing cold front across the western High Plains.
Southerly winds early this morning, quite windy in northeast NE,
along with a few sprinkles in northeast NE, although nothing
really meaningful and possibly not even reaching the ground. This
shower trend will be possible north of I80 this morning, then
transitioning southward across the remainder of the forecast area
this afternoon. Any rainfall today will be quite light with less
than one tenth of an inch expected. There is a small window of
opportunity for rumbles of thunder this afternoon south of I80 as
well. There could be some lingering showers along the NE/KS/MO
border region this evening before any precip pushes south out of
the area.

Meanwhile, those southerly winds will become southwest and
eventually northwest this afternoon, with potential gusts up to 40
mph in northeast NE, remaining just below wind advisory criteria.
Significantly drier dewpoints will be working in behind the front,
and this will result in critical fire danger with minimum
humidity dropping to less than 25% for portions of eastern NE. A
red flag warning will remain in effect for areas northwest of a
line from Columbus to Wayne from 1-9pm where minimum humidity
should drop below 20%.

A reinforcing vort lobe rotating around the closed upper low will
move through the region Wednesday. This sets the stage for a very
windy day with wind gusts from 40 to 55 mph, along with a chance
of scattered showers. Although again, the rainfall won't be
meaningful with only a few hundredths of an inch possible.
Conditions look ripe for a solid wind advisory over much of
eastern NE which would probably be best issued with this
afternoon's forecast package. Looked close at whether we might
reach high wind warning criteria of gusts of 58 mph tomorrow, but
a number of iterations of the wind gust grids blending in NBM4.1,
90/95th percentile NBM, and HRRR/RAP would keep peek wind speeds
around 55 mph, so will hold off on high wind watch at this time.

And then similar conditions can be expected for Thursday as one
more vort lobe pivots around the strong closed low that lingers
in the upper Mississippi River valley. With slightly colder
temperatures in the morning, there could be a rain/snow mix across
the northern half of the forecast area Thursday, but little if
any significant accumulation of snow other than a tenth or two,
which should melt as daytime heating ensues. Again, blending in
NBM4.1 and 90/95th percentile NBM winds indicate another day of
wind gusts of 40 to 50 mph, and another day of solid wind advisory
criteria over at least eastern NE, but again, just shy of high
wind warning criteria.

Friday through Sunday shows a substantial warming trend with dry
weather. Still breezy Friday with northwest winds and highs in
the mid 40s to lower 50s, but not quite as windy as the previous
two days. And then winds shift to the south on Saturday, but still
breezy with highs in the upper 50s to mid 60s. And Sunday should
be the pick of the weekend with highs in the upper 60s to mid 70s!
The mild weather continues into next week with 60s and 70s
continuing, but we'll also being to see increasing chances for
rain by next Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1212 PM CDT Tue Apr 5 2022

Widely scattered showers are ongoing over portions of eastern NE
and southwest IA ahead of a cold front, which was beginning to
move into northeast NE as of midday. While the showers are
expected to remain light with no visibility restrictions, an area
of MVFR ceilings have lingered over portions of southeast and
east-central NE. It appears those clouds have shifted east of
KLNK, but could persist at KOMA for the next hour or so. Another
narrow strip of MVFR ceilings are being reported along and just
behind the cold front over north-central NE, so we will include a
TEMPO group for those conditions at KOFK.

Otherwise, expect gusty south winds to veer to southwest, west,
and then northwest with the passage of the front. The winds are
forecast to remain quite strong at KOFK overnight, but could at
least temporarily diminish this evening at KOMA and KLNK. LLWS
will also be possible at those locations late tonight into
Wednesday morning.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Red Flag Warning until 9 PM CDT this evening for NEZ011-012-
     016>018-030>032-042.

IA...None.
&&

DISCUSSION...DeWald
AVIATION...Mead
Hazardous weather outlook, Apr 5, 11:09 AM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1109 AM CDT Tue Apr 5 2022

NEZ011-012-016>018-030>032-042-060615-
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Platte-
1109 AM CDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of northeast
Nebraska.

.DAY ONE...This Afternoon and Tonight

A Red Flag Warning remains in effect from 1 PM to 9 PM. The
combination of strong northwest winds gusting to 45 mph, along
with very low relative humidity less then 20 percent will result
in dangerous wildfire conditions during the afternoon and early
evening hours. Burning should be avoided.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Very strong northwest winds are forecast on Wednesday and
Thursday. Peak gusts during the afternoon could reach 50 to 55
mph both days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-043>045-050>053-
065>068-078-088>093-060615-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Cuming-Burt-Colfax-Dodge-Washington-Butler-Saunders-
Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-
Johnson-Nemaha-Pawnee-Richardson-
1109 AM CDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Very high rangeland fire danger is forecast this afternoon across
much of eastern Nebraska and west central Iowa.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Very strong northwest winds are forecast on Wednesday and
Thursday. Peak gusts during the afternoon could reach 40 to 55
mph both days. Very high fire danger will also occur across much
of the region Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Advisories in Nebraska, 2022Wind Advisories in Iowa, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.